# SDR CALA2025121512132

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 46,661 hours, 4,387 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 7010068H04
- Part serial: HSC248454
- Condition: Faulty
- Location: Deflector Door
- Part time: 50,314 hours, 6,444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK EICAS ON CLIMBOUT DIDNT RESET.   UPON AIRCRAFT ARRIVAL FOUND LEFT RAM AIR DOOR CLOSED.  PERFORMED GROUND TEST PER FIM 21-50-F1-36A-421A,GROUND TEST FAILED &. FOUND THE FOLLOWING CODES 21-61631,21-61611. SUSPECT LT CABIN AIR COMPRESSOR INLET DEFLECTOR DOOR ACTUATOR FAULTY.  REMOVED AND REPLACED L CABIN AIR COMPRESSOR INLET DEFLECTOR DOOR ACTUATOR REF. AMM B787-A-21-51-16-00A, OPS CHECK GOOD.
